# SDR 06FDEA1725

- Difficulty date: May 5, 2006
- Submitted: May 5, 2006
- Operation: Air carrier
- Aircraft: N493FE
- Make and model: Boeing 727227
- Aircraft serial: 21531
- Aircraft time: 39,586 hours, 25,731 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Chafed
- Location: Bs 950d-990
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CHAFED FROM BODY FAIRINGS BS 950D PLUS 10 BS 990 BTWN STR 27L AND 23L.  REPAIRED CHAFFED SKIN IAW SRM 53-30-01.
